# SDR EVCA20110301001

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: TRA3000TRI40
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEMS WITH TRA-3000 RADAR ALTIMETER.  OVER THE PAST TWO YEARS WE HAVE HAD NUMEROUS ISSUES WITH THE TRA-3000 RADAR ATIMETER AND THE ACCOMPANYING TRI-40 ANTENNA.
